# SDR AALA201608199003

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 26,645 hours, 9,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Part serial: SA0809222
- Condition: Faulted
- Location: Mlg
- Part time: 26,645 hours, 9,272 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE FLIGHT CREW REPORTED THAT THE GEAR FAILED TO EXTEND AND HAD TO ACCOMPLISH AN ABORTED APROACH.  DURING THE GO AROUND THE FLIGHT CREW RECYCLED THE GEAR HANDLE AND THE GEAR CAME DOWN AND LOCKED.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER IAW AMM 32-31-11-0401 AND THE LANDING GEAR SELECTOR VALVE IAW AMM 32-31-12.  A SATISFACTORY OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WAS ACCOMPLISHED.
